# SDR COMA9610030

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 8210181
- Condition: Defective
- Location: Lt Prop
- Part time: 4,639 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE PROPELLER WILL NOT UNFEATHER.  REPLACED THE PROPELLER OVERSPEED GOVERNOR OIL PUMP.
